advertisement
Question
Posted by: wondering | 2008/07/30

yasmin - period absent

Hi, I started using Yasmin again after the birth of my 2nd child, but for the past 6months my period has been very little or sometimes its absent. Can this happen with Yasmin? Does this pill make your period much lighter &  can my period stop totally? I am getting worried, I now I am not pregnant, because I take the pill first thing everyday &  never skip. If its not normal what can be the cause of this? Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause lighter periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement